# SDR AALA202111018022

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 77,296 hours, 9,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 EMERGENCY LIGHT SMASHED AT CLOSET CORNER. REPLACED LIGHT FIXTURE AT 1L CLOSET DOOR OPERATIONS CHECK, OK PER AMM 33-51-05.
